# SDR CA960530004

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 47G-3B-1
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Tie Rod
- Part number: 471103781
- Condition: Sheared
- Location: M/R Head
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) THE COUNTERWEIGHT ROD SHEARED AT THE BASE OF THE SPACER AND DRAG BRACE ATTACHMENT ON THE MAIN ROTOR HEAD. THE COUNTERWEIGHT, WASHERS AND SPACER LEFT THE AIRCRAFT CAUSING A VIBRATION IN THE AIRCRAFT AND FLIGHT CONTROLS. THE TIE ROD IS SUBJECT TO A 300 HOUR MAGNAFLUX INSPECTION (ASB 47-78-2) WHICH HAD BEEN CARRIED OUT 116.5 HOURS PREVIOUS TO FAILURE.
